Alert archive / New York / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Buffalo, NY
NWS Buffalo, NY issued this fire weather watch at Apr 8, 2012, 3:27 PM EDT. It took effect at Apr 9, 2012, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 3:27 PM EDT (19:27 UTC)
- In effect from
- Apr 9, 2012, 11:00 AM EDT
- Expired
- Apr 9, 2012, 4:02 AM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS81 KBUF 081927 RFWBUF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 327 PM EDT SUN APR 8 2012 NYZ012-019>021-085-090400- /O.NEW.KBUF.FW.A.0002.120409T1500Z-120409T2200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 327 PM EDT SUN APR 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN PORTIONS OF THE SOUTHERN TIER... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * AFFECTED AREA...WESTERN PORTIONS OF THE SOUTHERN TIER. * TIMING...LATE MONDAY MORNING AND MONDAY AFTERNOON. * WINDS...20 TO 30 MPH...WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...DROPPING TO AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ APFFEL
2 follow-up statements
708 WWUS81 KBUF 090210 RFWBUF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1010 PM EDT SUN APR 8 2012 NYZ012-019>021-085-091015- /O.CON.KBUF.FW.A.0002.120409T1500Z-120409T2200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1010 PM EDT SUN APR 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN SOUTHERN TIER. * AFFECTED AREA...SOUTHERN ERIE...WYOMING...CHAUTAUQUA...CATTARAGUS AND ALLEGANY COUNTIES. * TIMING...LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...DROPPING TO AROUND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
204 WWUS81 KBUF 090802 RFWBUF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 402 AM EDT MON APR 9 2012 NYZ012-019>021-085-091600- /O.UPG.KBUF.FW.A.0002.120409T1500Z-120409T2200Z/ /O.NEW.KBUF.FW.W.0001.120409T1500Z-120409T2200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 402 AM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN ERIE AND WYOMING COUNTIES AND THE WESTERN SOUTHERN TIER... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...SOUTHERN ERIE AND WYOMING COUNTIES AND THE WESTERN SOUTHERN TIER. * TIMING...11 AM THIS MORNING UNTIL 6 PM THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO GROW AND SPREAD RAPIDLY. OUTDOOR BURNING IS HIGHLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NYZ001>005-010-011-013-014-091600- /O.NEW.KBUF.FW.W.0001.120409T1500Z-120409T2200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO- 402 AM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NIAGARA FRONTIER...GENESEE VALLEY...AND FINGER LAKES REGION. THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. * AFFECTED AREA...THE NIAGARA FRONTIER...GENESEE VALLEY...AND FINGER LAKES REGION. * TIMING...11 AM THIS MORNING UNTIL 6 PM THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO GROW AND SPREAD RAPIDLY. OUTDOOR BURNING IS HIGHLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JJR
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this fire weather watch went out at Apr 8, 3:02 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 8, 3:02 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
302 PM EDT SUN APR 8 2012
.SYNOPSIS...
A NARROWING RIDGE OF HIGH PRESSURE DRAPED ACROSS NEW YORK STATE WILL
PROVIDE MAINLY FAIR WEATHER TODAY...BEFORE GIVING WAY TO
PROGRESSIVELY COOLER AND MORE UNSETTLED WEATHER MONDAY AND TUESDAY
AS A DEEP TROUGH OF LOW PRESSURE DEVELOPS ACROSS THE GREAT LAKES
AND NORTHEAST. EXPECT A DECENT LIKELIHOOD OF RAIN BY TUESDAY
AFTERNOON...WITH TEMPERATURES THEN COOLING ENOUGH TUESDAY NIGHT TO
ALLOW FOR A MIX WITH OR CHANGEOVER TO WET SNOW.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A FRONTAL BOUNDARY WILL CROSS THE REGION LATE AFTERNOON. THIS WILL
BRING A SPRINKLE OR LIGHT RAIN SHOWER TO THE REGION...WITH ANY
PRECIPITATION LIKELY TO LAST ONLY AN HOUR OR TWO...AND JUST ENOUGH
TO GET THE GROUND WET GIVEN THE DRY AIR IN THE BOUNDARY LAYER.
TONIGHT...THE AFOREMENTIONED FRONTAL BOUNDARY WILL LIFT NORTH INTO
THE NORTH COUNTRY...WHERE IT WILL STALL WHILE INTERACTING WITH
INCREASING AMOUNTS OF MOISTURE AND LIFT PIVOTING SOUTHWESTWARD
AROUND THE RETROGRADING COASTAL LOW. THIS WILL RESULT IN INCREASING
SHOWER CHANCES ACROSS THE NORTH COUNTRY AND FAR EASTERN FINGER
LAKES...WITH THE POTENTIAL FOR A FEW WET SNOWFLAKES TO MIX IN LATE
ACROSS THE HIGHER TERRAIN OF THE NORTH COUNTRY AS THE BOUNDARY LAYER
COOLS. MEANWHILE FURTHER TO THE SOUTH AND WEST...SUBSIDENCE AND
DRIER AIR SHOULD ALLOW FOR MAINLY DRY CONDITIONS TO CONTINUE ACROSS
THE REST OF THE AREA. WITH A SOMEWHAT WARMER AIRMASS AND A DECENT
WESTERLY FLOW REMAINING IN PLACE...NIGHTTIME LOWS TONIGHT WILL
AVERAGE OUT IN THE MID TO UPPER 30S...MAKING FOR THE FIRST NIGHT
WITHOUT ANY REAL FROST/FREEZE CONCERNS SINCE LAST TUESDAY NIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AT THE START OF THE PERIOD MONDAY A VERTICALLY STACKED LOW WILL BE
IN THE PROCESS OF RETROGRADING BACK WEST ACROSS QUEBEC. DEEP
MOISTURE AND SEVERAL SHORTWAVES ROTATING AROUND THE BASE OF THE MID
LEVEL CLOSED LOW WILL BE PRIMARILY CONFINED TO THE NORTH COUNTRY
THROUGH MUCH OF MONDAY AND MONDAY NIGHT. DECENT MOISTURE AND FORCING
WILL COMBINE WITH UPSLOPE FLOW TO BRING A GOOD LIKELIHOOD OF SHOWERS
EAST OF LAKE ONTARIO. THERE WILL BE A SHARP SOUTHERN CUTOFF TO THE
RAIN WITH DRY CONDITIONS EXPECTED TO THE SOUTH AND WEST OF ABOUT
SODUS BAY. THERE SHOULD EVEN BE A GOOD AMOUNT OF SUNSHINE ON MONDAY
ALONG A CORRIDOR FROM NIAGARA COUNTY TO PARTS OF THE FINGER LAKES
AND GENESEE VALLEY. LASTLY...ANOTHER SHORTWAVE WILL DIVE THROUGH THE
MEAN NORTHWEST FLOW ALOFT AND APPROACH LAKE ERIE BY THE END OF THE
DAY. THIS WILL SPREAD SOME CLOUD COVER AND MAYBE EVEN A SHOWER OR
TWO INTO THE SOUTHERN TIER LATE.
TEMPERATURES WILL REMAIN CLOSE TO AVERAGE ON MONDAY WITH LOW TO MID
50S IN MOST LOCATIONS...AND MID 40S ACROSS THE HIGHER TERRAIN EAST
OF LAKE ONTARIO WITH THICKER CLOUD COVER AND SHOWERS. IT WILL BECOME
QUITE WINDY ON MONDAY WITH A TIGHTENING PRESSURE GRADIENT BETWEEN
THE LOW OVER QUEBEC AND HIGH PRESSURE OVER THE PLAINS. A BELT OF
35-40 KNOT WINDS IN THE 900-800MB LAYER WILL BE AVAILABLE TO MIX
DOWN...WHICH SHOULD PRODUCE GUSTS OF AROUND 40 MPH AT THE SURFACE.
MONDAY NIGHT EXPECT THE SAME CONFIGURATION OF RAIN CHANCES TO
CONTINUE WITH THE MOST WIDESPREAD SHOWERS ACROSS THE NORTH COUNTRY
IN CLOSER PROXIMITY TO THE QUEBEC LOW. 850MB TEMPS DROP TO AROUND
-4C BY TUESDAY MORNING...AND THIS SHOULD ALLOW SOME WET SNOW TO MIX
IN ACROSS THE HIGHER TERRAIN. COULD SEE A LIGHT COATING OF LESS THAN
AN INCH ACROSS THE TUG HILL AND WESTERN FOOTHILLS OF THE
ADIRONDACKS. MAY ALSO SEE A SHOWER OR TWO ACROSS THE WESTERN
SOUTHERN TIER...MAINLY IN THE EVENING WITH THE PASSAGE OF THE
AFOREMENTIONED SHORTWAVE CROSSING LAKE ERIE.
TUESDAY MORNING THE CLOSED LOW WILL REACH ITS WESTERNMOST POINT OVER
QUEBEC...AND THEN WILL DIG SHARPLY TO THE SOUTH AND INTO THE LOWER
LAKES LATER TUESDAY AND TUESDAY NIGHT. THIS WILL FORCE DEEPER WRAP
AROUND MOISTURE AND LARGE SCALE LIFT SOUTH ACROSS THE ENTIRE REGION
DURING TUESDAY...WITH PRECIP CHANCES INCREASING FROM NORTH TO SOUTH.
MODEL GUIDANCE HAS BEEN VERY CONSISTENT RUN TO RUN WITH THIS
EVOLUTION...AND HAVE THUS RAISED POPS TO HIGH LIKELY FOR TUESDAY
AFTERNOON AND NIGHT.
THE BOUNDARY LAYER SHOULD BE WARM ENOUGH FOR MAINLY RAIN ON
TUESDAY...WITH A FEW WET FLAKES MIXING IN ACROSS HIGHER TERRAIN.
TUESDAY NIGHT THE COLUMN WILL COOL AS THE TROUGH DIGS IN AND 850MB
TEMPS DROP TO AROUND -5C. THE COOLING ALOFT WILL GRADUALLY TRICKLE
DOWN TO THE BOUNDARY LAYER...WITH WET SNOW MIXING IN ACROSS MOST
AREAS OVERNIGHT...AND POSSIBLY CHANGING TO ALL SNOW ACROSS HIGHER
TERRAIN. PRECIP AMOUNTS ARE LACKING FOR ANY SIGNIFICANT SNOW...BUT
MAY SEE A SLUSHY COATING INLAND FROM THE LAKES AND PERHAPS 1-2
INCHES ACROSS HIGHER TERRAIN.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AT THE START OF THE PERIOD WEDNESDAY THROUGH THURSDAY A DEEP MID
LEVEL TROUGH OVER NEW ENGLAND WILL SLOWLY PUSH EAST AND GRADUALLY
LOSE ITS GRIP ON THE REGION. A FEW LINGERING RAIN AND SNOW SHOWERS
WILL CONTINUE ON WEDNESDAY...THEN GRADUALLY END FROM WEST TO EAST
WEDNESDAY NIGHT IN MOST AREAS. THE PRECIP CHANCES MAY LINGER INTO
THURSDAY EAST OF LAKE ONTARIO GIVEN THE SLOW EXIT OF THE MID LEVEL
TROUGH.
TEMPERATURES WILL STILL BE BELOW AVERAGE ON WEDNESDAY WITH 850MB
TEMPS DOWN AROUND -5C AND PLENTY OF CLOUD COVER. EXPECT MID 40S
ACROSS LOWER ELEVATIONS WITH UPPER 30S ACROSS HIGHER TERRAIN.
THURSDAY WILL BEGIN TO MODERATE SOME...BUT STILL JUST A TOUCH BELOW
AVERAGE FOR THE SECOND WEEK OF APRIL.
HIGH PRESSURE WILL BUILD INTO THE LOWER LAKES REGION THURSDAY NIGHT
AND FRIDAY WITH A PERIOD OF MAINLY CLEAR SKIES. THE AIRMASS IS STILL
CHILLY INITIALLY...SO EXPECT ANOTHER COLD NIGHT THURSDAY NIGHT WITH
FREEZE CONDITIONS WIDESPREAD. AFTER A CHILLY START SOUTHERLY RETURN
FLOW WILL BEGIN ON FRIDAY WITH TEMPS RECOVERING INTO THE 50S IN MOST
AREAS.
BY NEXT WEEKEND A SIGNIFICANT PATTERN CHANGE WILL BE UNDERWAY AS A
DEEP TROUGH ADVANCES THROUGH THE ROCKIES...FORCING STRONG DOWNSTREAM
HEIGHT RISES ACROSS THE CENTRAL AND EASTERN CONUS. UNLIKE THE LAST
BIG WARM-UP...THIS TIME THE HEART OF THE RIDGE IS FORECAST TO CENTER
OVER THE SOUTHEAST STATES AND LOWER OHIO VALLEY. THIS MAY ALLOW
SHORTWAVES EJECTING OUT OF THE WESTERN TROUGH TO RIDE THE TOP OF THE
RIDGE THROUGH THE GREAT LAKES...WITH RAIN CHANCES AND EVEN
THUNDERSTORM CHANCES INCREASING OVER THE WEEKEND. THE BUILDING RIDGE
WILL BRING TEMPS BACK ABOVE AVERAGE BY SATURDAY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VISIBLE SATELLITE SHOWS THE LEADING EDGE OF THE CLOUD SHIELD WITH THE
COLD FRONT ADVANCING INTO WESTERN NY. REGIONAL RADARS CONTINUE TO
SHOW VERY LITTLE PRECIPITATION WITH THIS FRONT. LOW LEVELS CONTINUE
TO REMAIN FAIRLY DRY WITH DEWPOINTS IN THE 20S...EXPECT A FEW
SPRINKLES AND POSSIBLY A BRIEF SHOWER...WHICH WILL NOT BE ENOUGH TO LOWER
CONDITIONS TO MVFR. OTHERWISE...THE MAIN IMPACT WILL BE INCREASING
WINDS LATE THIS AFTERNOON WITH WIND GUSTS UP TO 30KTS AT MOST TAF
LOCATIONS.
TONIGHT...VFR CONDITIONS WILL CONTINUE THROUGH THE REST OF THE TAF
PERIOD. HOWEVER...WIND SHEAR MAY BECOME A CONCERN...ESPECIALLY IF AN
INVERSION DEVELOPS AS SKIES CLEAR OUT LATER THIS EVENING. BUFKIT
PROFILE SOUNDINGS SHOW SURFACE WINDS SUBSIDING TO BETWEEN 14-18KT
RANGE AFTER SUNSET AND WINDS ALOFT FAIRLY STRONG OUT OF
THE NORTHWEST AT 35-40 KT AT 2000FT. HAVE ADDED LLWS TO COVER
MARGINAL WIND SHEAR IN THE TAF.
OUTLOOK...
MONDAY NIGHT...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS.
TUESDAY...MVFR WITH RAIN SHOWERS BECOMING LIKELY...THEN MIXING
WITH OR CHANGING TO WET SNOW TUESDAY NIGHT.
WEDNESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
THURSDAY AND FRIDAY...MAINLY VFR.
&&
.MARINE...
HIGH PRESSURE LINGERING ACROSS THE LOWER LAKES REGION WILL GIVE WAY
TO A WEAK COLD FRONT THAT WILL PASS THROUGH THE REGION THIS
AFTERNOON AND THIS EVENING. BEHIND THE FRONT...A BRISK WESTERLY FLOW
WILL SET UP ACROSS THE LOWER LAKES REGION AND WILL CONTINUE THROUGH
AT LEAST MONDAY AND INTO MONDAY NIGHT. THIS WILL NECESSITATE SMALL
CRAFT ADVISORIES FOR A MAJORITY OF OUR NEARSHORE ZONES BEGINNING
WITH THIS MORNING'S FORECAST ISSUANCE.
&&
.FIRE WEATHER...
FOR TODAY...EXPECT ANOTHER DAY WITH MARGINAL TO RED FLAG
CONDITIONS. THE MAIN AREA OF CONCERN WILL BE ACROSS INTERIOR
PORTIONS OF THE SOUTHERN TIER...AND SOUTHERN PORTIONS OF THE
GENESEE AND FINGER LAKES REGIONS. THROUGH 1100 AM...HUMIDITIES
HAVE ALREADY DROPPED BELOW 30 PERCENT...WITH WINDS FORECAST TO
PICK UP EARLY AFTERNOON. THIS WILL LIKELY RESULT IN AN HOUR OR TWO
WHERE RH IS BELOW 30 PERCENT...AND WINDS GUST TO 25 TO 30 MPH.
AFTER THIS...HUMIDITIES SHOULD RISE AS CLOUDS AND MOISTURE MOVE IN
LATE AFTERNOON. NEAR LAKE ERIE...AND THE NIAGARA FRONTIER...WINDS
WILL BE STRONG...BUT FLOW OFF THE LAKE SHOULD KEEP HUMIDITIES IN
THE 40 PERCENT RANGE. WINDS WILL BE LIGHTER EAST OF LAKE
ONTARIO...ALTHOUGH IT WILL BE QUITE DRY...WITH RH NEAR 30 PERCENT.
THIS WILL RESULT IN AN ELEVATED FIRE RISK TODAY.
FOR MONDAY...IT WILL DEFINITELY BE A WINDY DAY...WITH WIND SPEEDS
AND GUSTS LIKELY IN EXCESS OF 30 MPH. HOWEVER...IT IS NOT EXPECTED
TO BE QUITE AS DRY...WITH HUMIDITIES LIKELY TO FALL JUST SHY OF
RED FLAG CRITERIA.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 7 PM EDT MONDAY FOR LEZ020.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT MONDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM 8 AM TO 7 PM EDT MONDAY FOR
LOZ030.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
TUESDAY FOR LOZ042>045.
&&
SYNOPSIS...JJR
NEAR TERM...APFFEL/JJR
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...AR
MARINE...APFFEL/JJR
FIRE WEATHER...JJRHazardous weather outlook, Apr 8, 8:52 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 852 AM EDT SUN APR 8 2012 NYZ001>008-010>014-019>021-085-091300- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 852 AM EDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. FIRE DANGER WILL REMAIN HIGH TODAY WITH LOW HUMIDITY AND VERY DRY FINE FUELS. A COLD FRONT WILL MOVE INTO THE REGION LATE THIS AFTERNOON AND EVENING. THIS WILL BRING STRONGER WINDS...BUT ALSO RAISE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-091300- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 852 AM EDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:46 AM EDT | Small Craft Advisory | BUF | 3 days |
Nearby
Fire Weather Watches in New York, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.